Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 4 > No. 1

 

 

General Solution of a Second-Order Nonhomogenous Linear Operator Difference Equation with Noncommutative Coefficients, Volume 4, No. 1 (Jan. 2010), PP:1-14

Download

Authors:
M. A. Jivulescu - Department of Mathematics, University Politehnica Timisłoara P-ta Victoriei Nr. 2, 300006 Timisłoara, Romania
A. Napoli - Dipartimento di Scienze Fisiche ed Astronomiche, Universit`a di Palermo via Archirafi 36, 90123 Palermo, Italy
A. Messina - Dipartimento di Scienze Fisiche ed Astronomiche, Universit`a di Palermo via Archirafi 36, 90123 Palermo, Italy

 

Formal Analysis and Specification of the Triangular Format Graph, Volume 4, No. 1 (Jan. 2010), PP:15-30

Download

Authors:
Michael D. Vose - EECS Department, The University of Tennessee, 203 Claxton Complex, Knoxville, TN 37996-3450, U. S. A.
Donald W. Hastings - Sociology Department, 901 Mc Clung Tower, The University of Tennessee Knoxville, TN 37996-0490, U. S. A.

 

A New Algorithm for Solving Nonlinear Stationary Shock Problems with Mechanization, Volume 4, No. 1 (Jan. 2010), PP:31-45

Download

Authors:
H. M. Habib - Department of Mathematics, King Saud University, El-Kharj, Kharj, Saudi Arabia
E. R. El-Zahar - Department of Mathematics, El-Menoufia University, School of Engineering Shebin El-Kom, Egypt

 

On Homotopy of Volterrian Quadratic Stochastic Operators, Volume 4, No. 1 (Jan. 2010), PP:47-62

Download

Authors:
Farrukh Mukhamedov - Department of Computational & Theoretical Sciences, Faculty of Sciences, International Islamic University Malaysia
Mansoor Saburov - Department of Computational & Theoretical Sciences, Faculty of Sciences, International Islamic University Malaysia

 

Similar Transposed Bases of Polynomials in Clifford Analysis, Volume 4, No. 1 (Jan. 2010), PP:63-78

Download

Authors:
M. Abul-Ez - Department of Mathematics, Faculty of Education for Girls, King Khalid University, Abha, Saudi Arabia
M. Zayed - Department of Mathematics, Faculty of Education for Girls, King Khalid University, Abha, Saudi Arabia

 

Principal Component Analysis with Weighted Sparsity Constraint, Volume 4, No. 1 (Jan. 2010), PP:79-91

Download

Authors:
Thanh D. X. Duong - Ton Duc Thang University, Vietnam
Vu N. Duong - University of Science, VNU-HCM, Vietnam

 

The Cauchy Problem for BBGKY Hierarchy of Quantum Kinetic Equations with Coulomb Potential, Volume 4, No. 1 (Jan. 2010), PP:93-105

Download

Authors:
M. Brokate - Munich Technical University, Boltzmannstr 3, 85748 Garching, Germany
M. Yu. Rasulova - The Institute of Nuclear Physics, Ulughbek, Tashkent 100124, Uzbekistan

 

Propagation of Waves in Micropolar Thermoelastic Cubic Crystals, Volume 4, No. 1 (Jan. 2010), PP:107-123

Download

Authors:
Rajneesh Kumar - Department of Mathematics, Kurukshetra University, Kurukshetra, Haryana, India
Geeta Partap - Department of Mathematics, Dr. B. R. Ambedkar National Institute of Technology, Jalandhar, Punjab, India

 

A Mathematical Structure of Processes for Generating Rankings Through the Use of Nonnegative Irreducible Matrices, Volume 4, No. 1 (Jan. 2010), PP:125-139

Download

Authors:
Ichiro Hofuku - Laboratory of Mathematics, Tokyo Metropolitan College of Industrial Technology Higashi-Ooi, 140-0011, Japan
Kunio Oshima - School of Management, Tokyo University of Science Shimokiyoku 500, 346-8512, Japan

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved